Approximate analytical solution to time fractional nonlinear evolution equations

Articles > Article · 2012

Authors: M. A. ABDOU, Ahmet YILDIRIM

International Journal of Numerical Methods for Heat & Fluid Flow, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 22, pp 829-838

DOI: 10.1108/09615531211255734

Summary

Purpose The purpose of this paper is to develop a scheme to study numerical solution of time fractional nonlinear evolution equations under initial conditions by reduced differential transform method. Design/methodology/approach The paper considers two models of special interest in physics with fractional‐time derivative of order, namely, the time fractional mKdV equation and time fractional convection diffusion equation with nonlinear source term. Findings The numerical results demonstrate the significant features, efficiency and reliability of the proposed method and the effects of different values are shown graphically. Originality/value The paper shows that the results obtained from the fractional analysis appear to be general.

View details